So iam a 28yr old,had my tubes tied June 2010, didn't have a period for 11mo after that,since then they have been right on every 28days, that is until now, now I have had a intense pain on my left side for over a week comes and goes but mainly stays, and iam about a week late, has this happens to anyone else? Just not sure what to make of this...
The delay in your periods can be due to either pregnancy(mainly ectopic) or post tubal ligation syndrome. Tubal ligation is not 100%fullproof for prevention of pregnancy and sometimes pregnancy may occur which may be ectopic in nature.
Post tubal ligation syndrome is also common. It is often the result of a rapid decline of estrogen/progesterone hormone levels caused by the blood supply being decreased to the ovaries during the TL surgery.
High level of stress, cholesterol, hormonal imbalance, chain smoking, dramatic changes in your life style may also be some of the common causes of your irregular periods. Other important and frequent cause of irregular periods are PCOS and fibroid uterus.
Without clinical examination and ultrasound lower abdomen or hormone evaluation, diagnosis is tough. An examination by you gynecologist will be the best.
I hope it helps. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.